Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 5:57 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 5:57 PM CDT (22:57 UTC)
- Expired
- Jun 3, 2014, 7:00 PM CDT
- In force
- 63 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 92 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:38 PM CDT | HAIL 1.25 | 9 Nne Brady, NE | |
| Jun 3, 7:00 PM CDT | HAIL 2 | 12 Sw Callaway, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 3:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
200
WUUS53 KLBF 032257
SVRLBF
NEC041-111-040000-
/O.NEW.KLBF.SV.W.0064.140603T2257Z-140604T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
557 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 700 PM CDT
* AT 551 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH PLATTE TO MAXWELL TO BRADY...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ETNA.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 169 AND 205.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 78 AND 96.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4099 10052 4111 10097 4140 10044 4139 10025
4141 10024 4135 10007 4129 9993 4113 9989
4104 10010 4104 10021 4098 10022 4092 10035
TIME...MOT...LOC 2257Z 234DEG 30KT 4116 10070 4115 10053
4110 10038 4107 10031
HAIL...1.00IN
WIND...60MPH
$$
BROOKS3 follow-up statements
324
WWUS53 KLBF 032321
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT TUE JUN 3 2014
NEC041-111-040000-
/O.CON.KLBF.SV.W.0064.000000T0000Z-140604T0000Z/
CUSTER NE-LINCOLN NE-
621 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 700 PM CDT...
AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF MAXWELL TO 14 MILES SOUTH OF
ARNOLD TO 13 MILES SOUTHWEST OF CALLAWAY TO 12 MILES SOUTHWEST OF
CALLAWAY...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN LINCOLN AND WESTERN CUSTER
COUNTIES.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 88 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4120 10076 4139 10045 4139 10025 4141 10024
4129 9993 4113 9989 4104 10010 4104 10044
TIME...MOT...LOC 2321Z 243DEG 44KT 4125 10041 4124 10024
4120 10011 4116 10002
HAIL...1.00IN
WIND...60MPH
$$
BROOKS705
WWUS53 KLBF 032333
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT TUE JUN 3 2014
NEC041-111-040000-
/O.CON.KLBF.SV.W.0064.000000T0000Z-140604T0000Z/
CUSTER NE-LINCOLN NE-
633 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 700 PM CDT...
AT 629 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF ARNOLD TO 10 MILES WEST OF
CALLAWAY TO 5 MILES SOUTHWEST OF CALLAWAY TO 6 MILES SOUTH OF
CALLAWAY...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4124 10061 4134 10038 4139 10025 4141 10024
4129 9993 4113 9989 4104 10010 4104 10029
TIME...MOT...LOC 2333Z 243DEG 44KT 4131 10023 4130 10006
4126 9993 4122 9984
HAIL...1.50IN
WIND...60MPH
$$
BROOKS267
WWUS53 KLBF 032350
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 PM CDT TUE JUN 3 2014
NEC041-111-040000-
/O.CON.KLBF.SV.W.0064.000000T0000Z-140604T0000Z/
CUSTER NE-LINCOLN NE-
650 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 700 PM CDT...
AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF CALLAWAY TO 6 MILES WEST OF CALLAWAY
TO 7 MILES SOUTHWEST OF CALLAWAY TO 9 MILES SOUTH OF CALLAWAY...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4131 10039 4134 10038 4139 10025 4141 10024
4129 9993 4113 9989 4104 10010 4104 10029
TIME...MOT...LOC 2350Z 243DEG 44KT 4131 10007 4128 10000
4122 9998 4118 9996
HAIL...1.50IN
WIND...60MPH
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:09 PM CDT, 48 minutes earlier.
Area forecast discussion, Jun 3, 5:09 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 509 PM CDT TUE JUN 3 2014 .SYNOPSIS... ISSUED AT 329 PM CDT TUE JUN 3 2014 A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY. WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT TIMES FOR RAINFALL. && .UPDATE... ISSUED AT 509 PM CDT TUE JUN 3 2014 UPDATED FORECAST TO DROP BOYD AND KEYA PAHA COUNTIES FROM SEVERE THUNDERSTORM WATCH. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS. CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION. ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE FOR THUNDERSTORMS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE STORM DEVELOPMENT. IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO -6 C. ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN. INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND 40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN. THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST FRIDAY WHERE UPPER 60S SHOULD PREVAIL. FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS. A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE ADDITIONAL TSTMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 113 PM CDT TUE JUN 3 2014 BUSY AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS. IMPACT ALREADY AT KVTN AND EXPECTED THE STORMS TO IMPACT KVTN AND POINTS SOUTH AND EAST. LESS CONFIDENCE FOR KLBF AS DEVELOPMENT EXPECTED NEAR THE TERMINAL...AND COULD BE FURTHER EAST. THIS AFTERNOON INTO THE EVENING WE WILL CONTINUE TO MONITOR CLOSELY AND WATCH FOR AMENDMENTS AS IMPACT FOR THUNDERSTORM TIMING BECOMES MORE CERTAIN. OVERNIGHT ACTIVITY PUSHES EAST...HOWEVER MODELS IN GOOD AGREEMENT WITH LOW IFR CIGS/FOG DEVELOPING OVERNIGHT INTO THE EARLY MORNING HOURS. VFR CONDITIONS DEVELOP BY MID MORNING ACROSS THE ENTIRE AREA. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...CDC SHORT TERM...MASEK LONG TERM...CDC AVIATION...MASEK
Hazardous weather outlook, Jun 3, 3:33 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT TUE JUN 3 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-042045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jun 3, 5:08 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
508 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 6 S ASHBY 41.94N 101.93W
06/03/2014 E1.00 INCH GRANT NE PUBLIC
&&
MARTINLocal storm report, Jun 3, 5:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TORNADO 4 E THEDFORD 41.98N 100.50W
06/03/2014 THOMAS NE TRAINED SPOTTER
RELAYED TO NAWAS BY A TRAINED SPOTTER OF A RAIN WRAPPED
TORNADO
&&
CCOLESpecial weather statement, Jun 3, 5:22 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 522 PM CDT TUE JUN 3 2014 NEZ059-032300- LINCOLN NE- 522 PM CDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 600 PM CDT... AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF DICKENS...OR 18 MILES SOUTH OF NORTH PLATTE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAXWELL... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 188 AND 194. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 62 AND 73. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Jun 3, 5:39 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 539 PM CDT TUE JUN 3 2014 NEZ004-032330- SHERIDAN NE- 439 PM MDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN COUNTY UNTIL 530 PM MDT... AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF LAKESIDE...OR 25 MILES EAST OF ALLIANCE...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BINGHAM... KENNEDY LAKE... WATSON LAKE... WOLF HILL... FINNEGAN LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 103 AND 131. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Jun 3, 5:45 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 545 PM CDT TUE JUN 3 2014 NEZ059-032345- LINCOLN NE- 545 PM CDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL 645 PM CDT... AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING TWO STRONG THUNDERSTORMS NEAR LAKE MALONEY STATE RECREATION AREA...OR NEAR NORTH PLATTE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH PLATTE... MAXWELL... BRADY... BECK... KEITH... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 169 AND 199. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 73 AND 101. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 2. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
Local storm report, Jun 3, 5:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 ENE NORTH PLATTE 41.15N 100.72W
06/03/2014 M1.00 INCH LINCOLN NE OFFICIAL NWS OBS
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:54 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 36 min |
| Jun 3, 11:13 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 47 min |
| Jun 3, 11:59 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 46 min |
| Jun 3, 12:41 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 49 min |
| Jun 3, 1:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 44 min |
| Jun 3, 2:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 25 min |
| Jun 3, 3:47 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 58 min |
| Jun 3, 3:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 47 min |
| Jun 3, 4:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| Jun 3, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 42 min |
| Jun 3, 4:32 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 43 min |
| Jun 3, 4:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 48 min |
| Jun 3, 4:53 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 39 min |
| Jun 3, 4:57 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 3, 5:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 49 min |
| Jun 3, 5:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 51 min |
| Jun 3, 5:54 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Garfield, Loup | 51 min |
| Jun 3, 6:05 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 40 min |
| Jun 3, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 30 min |
| Jun 3, 6:20 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| Jun 3, 6:41 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 49 min |
| Jun 3, 6:47 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.